# SDR 00FDEA00069

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR AND LIGHT CAME ON IN FLT WHILE CLIMBING.  ADJUSTED LOWER AFT CARGO DOOR AND SLIDING FAIRING SWITCHES IAW MM 52-70-000-5.  OPS CK GOOD.
